# SDR SWAA2013100720936

- Difficulty date: September 23, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 53,438 hours, 31,174 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL BS 92.7 RIB SECTION CRACKED ON RIB WEB AT 3RD VERTICAL STIFFENER FROM FWD SPAR.  REPAIRED RIB IAW EA & SRM.
